# SDR DALA2022053103727

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2254845) DURING INSPECTION FOUND CORROSION ON WEB BTW STA 663 TO STA 685 AND LBL 65 (WING BOX AREA). WEB BTW STA 663 TO STA 685 AND LBL 65 (WING BOX AREA) WAS REPLACED PER B737-800 SRM 51-40-02-0G PAR 4. AND SRM 51-40-02-0G.
